# SDR SWIA200819500

- Difficulty date: April 11, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 27,830 hours, 37,062 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Condition: Unknown
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5747 - THE RIGHT PROPELLER NP EXCEEDED 100 PERCENT.  REPLACED RIGHT PROP TRANSFER TUBE O-RINGS.  OPS CHECKS GOOD PER AMM 61-00-00.
